Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 78, NWS Green Bay, WI

November 29, 2012

NWS Green Bay, WI issued this small craft advisory at Nov 29, 2012, 3:45 PM CST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2012, 3:45 PM CST (21:45 UTC)
Expired
Dec 1, 2012, 9:21 PM CST
In force
54 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WHUS73 KGRB 292145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 PM CST THU NOV 29 2012

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT
THROUGH FRIDAY AFTERNOON...

.A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION
WILL RESULT IN GUSTY NORTHEAST WINDS AND BUILDING WAVES THROUGH FRIDAY
AFTERNOON.

LMZ521-522-541>543-300545-
/O.NEW.KGRB.SC.Y.0078.121129T2145Z-121130T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
345 PM CST THU NOV 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. 

* WINDS...NE WINDS INCREASING TO 15 TO 25 KTS LATER ON TONIGHT AND
  FRIDAY.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT
  ON LAKE MICHIGAN TONIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
071 
WHUS73 KGRB 300329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CST THU NOV 29 2012

...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED THROUGH
FRIDAY AFTERNOON...

.A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION
WILL RESULT IN GUSTY NORTHEAST WINDS AND BUILDING WAVES THROUGH
FRIDAY AFTERNOON.

LMZ521-522-541>543-301130-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121130T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
929 PM CST THU NOV 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...NE WINDS OF 15 TO 25 KTS ARE EXPECTED.

* WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 7 
  FT ON LAKE MICHIGAN TONIGHT AND FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
099 
WHUS73 KGRB 300952
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CST FRI NOV 30 2012

...GUSTY EAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION
WAS RESULTING IN GUSTY NORTHEAST WINDS THIS MORNING. WINDS WILL
VEER EAST THIS AFTERNOON AND DIMINISH SOME. BUT IT WILL TAKE UNTIL
THIS EVENING FOR WAVES TO SUBSIDE.

LMZ521-522-541>543-301800-
/O.EXT.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
352 AM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NE WINDS OF 15 TO 25 KNOTS EARLY TODAY WILL VEER EAST
  THIS AFTERNOON AND SOUTHEAST THIS EVENING...WHILE SLOWLY
  DIMINISHING TO 10 TO 15 KNOTS.

* WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY...WITH WAVES
  SLOWLY SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
885 
WHUS73 KGRB 301613
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1013 AM CST FRI NOV 30 2012

...GUSTY EAST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION
WAS RESULTING IN GUSTY NORTHEAST WINDS. WINDS WILL VEER EAST THIS
AFTERNOON AND DIMINISH SOME. BUT IT WILL TAKE UNTIL THIS EVENING
FOR WAVES TO SUBSIDE.

LMZ521-522-541>543-010015-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1013 AM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NE WINDS OF 15 TO 25 KNOTS EARLY TODAY WILL VEER EAST 
  THIS AFTERNOON AND SOUTHEAST THIS EVENING...WHILE SLOWLY 
  DIMINISHING TO 10 TO 15 KNOTS. 

* WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY...WITH WAVES 
  SLOWLY SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
475 
WHUS73 KGRB 302148
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CST FRI NOV 30 2012

...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS LAKE MICHIGAN THIS
WEEKEND...PRODUCING GUSTY WINDS AND LARGE WAVES THROUGH LATE
SATURDAY NIGHT.

LMZ521-522-302300-
/O.CAN.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
348 PM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EAST WINDS AT 10 TO 20 KTS ARE EXPECTED THIS EVENING WITH 1 TO 3
FT WAVES.

$$

LMZ541>543-010600-
/O.EXT.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
348 PM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY...

* EAST WINDS OF 10 TO 20 KTS TONIGHT WILL BECOME SOUTHEAST AT 15
  TO 25 KTS ON SATURDAY...THEN VEER TO THE SOUTH SATURDAY
  AFTERNOON.

* WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
996 
WHUS73 KGRB 010329
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
929 PM CST FRI NOV 30 2012

...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN...

.A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS LAKE MICHIGAN THIS
WEEKEND...PRODUCING GUSTY WINDS AND LARGE WAVES THROUGH LATE
SATURDAY NIGHT.

LMZ541>543-011130-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
929 PM CST FRI NOV 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* EAST WINDS OF 10 TO 20 KTS TONIGHT WILL BECOME SOUTHEAST AT 15 
  TO 25 KTS ON SATURDAY...THEN VEER TO THE SOUTH SATURDAY 
  AFTERNOON. 

* WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
187 
WHUS73 KGRB 010943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CST SAT DEC 1 2012

LMZ541>543-011745-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
343 AM CST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL
  DECREASE AND TURN SOUTHWEST TONIGHT.

* WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY AND EARLY THIS
  EVENING...THEN WAVES WILL DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
459 
WHUS73 KGRB 011608
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CST SAT DEC 1 2012

LMZ541>543-020015-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL 
  DECREASE AND TURN SOUTHWEST TONIGHT. 

* WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY AND EARLY THIS 
  EVENING...THEN WAVES WILL DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
389 
WHUS73 KGRB 012124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST SAT DEC 1 2012

LMZ541>543-020530-
/O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
324 PM CST SAT DEC 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY...

* SOUTHEAST TO SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED THIS
  EVENING. WINDS WILL DECREASE AND BECOME WEST DURING THE LATE
  EVENING AND OVERNIGHT.

* WAVES OF 3 TO 6 FT ARE EXPECTED THIS EVENING...THEN WAVES WILL
  SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
703 
WHUS73 KGRB 020321
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
921 PM CST SAT DEC 1 2012

...DENSE FOG EXPECTED ON LAKE MICHIGAN THROUGH EARLY SUNDAY
MORNING...

LMZ541>543-021130-
/O.CAN.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/
/O.NEW.KGRB.MF.Y.0012.121202T0321Z-121202T1200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
921 PM CST SAT DEC 1 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED. 

* VISIBILITY UNDER ONE HALF MILE IS EXPECTED THROUGH EARLY SUNDAY
  MORNING. 

* SOUTH WINDS AT 5 TO 15 KTS ARE EXPECTED TONIGHT. WINDS WILL
  BECOME WEST OVERNIGHT.

* WAVES OF 2 TO 4 FT ARE EXPECTED LATE THIS EVENING...THEN WAVES
  WILL SUBSIDE OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 2:27 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Nov 29, 2:27 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CST THU NOV 29 2012

.SHORT TERM...TONIGHT AND FRIDAY. MAIN CHALLENGE DURING THIS
PERIOD IS THE POTENTIAL OF DRIZZLE/FREEZING DRIZZLE OR MIXED PCPN
STARTING LATER TONIGHT AND CONTINUING INTO FRIDAY. HEADLINES MAY
STILL BE NEEDED LATER TONIGHT.

THE SURFACE COLD FRONT HAS DROPPED SOUTH OF THE FORECAST AREA
EARLY THIS AFTERNOON. WHILE MID TO HIGH LEVEL CLOUDS CONTINUE TO
INCREASE OVER THE AREA...LOW CLOUDS ARE LAGGING QUITE A BIT BEHIND
THE COLD FRONT. EVENTUALLY STRATUS CLOUDS WILL WORK SOUTH OVER THE
AREA TONIGHT AS LOW LEVELS COOL AND SATURATE. THE LOW CLOUDS WILL
LINGER INTO FRIDAY.

CONTEMPLATED AN ADVISORY HEADLINE FOR LATE TONIGHT INTO FRIDAY
MORNING AS LOW CLOUDS INCREASE PRIOR TO THE PASSAGE OF A WEAK
SHORT WAVE TROUGH TONIGHT. THIS TROUGH IS GENERATING RADAR RETURNS
OVER THE NORTHERN PLAINS BUT LITTLE GROUND TRUTH AT THIS TIME.
LITTLE QPF ANTICIPATED WITH THIS FEATURE TONIGHT INTO FRIDAY DUE
TO DRY MID LAYERS INITIALLY. BEST ISENT LIFT TRACKS OVER SOUTHERN
WISCONSIN WITH A WEAK SURFACE LOW ALONG THE FRONT...BUT TOO DRY
SOUTH. IF THE LOW LEVELS CAN SATURATE ENOUGH AND SOME MID LEVEL
SEEDER FEEDER MECHANISM CAN OCCUR...LIGHT MIXED PCPN MAY DEVELOP.
FORECAST SOUNDINGS FURTHER COMPLICATE PCPN TYPE DUE TO UNKNOWN
SURFACE TEMPERATURES AROUND THE FREEZING MARK. WARM START AND
NORTHEAST WINDS MAY AID EAST CENTRAL WISCONSIN FOR A MAINLY
DRIZZLE EVENT...BUT AREAS INLAND AND TO THE NORTH MAY BE A PATCHY
MIX OF FREEZING DRIZZLE AND SNOW SHOWERS OF FLURRIES.

DUE THE MANY ISSUES WITH ISSUING AN ADVISORY AT THIS TIME...WILL
DEFER TO A HISA SPS VARIETY FOR NOW AND LET THE EVENING CREW SEE
HOW THIS SYSTEM EVOLVES.

WILL RUN WITH A BLEND OF 3 HOURLY GUID TEMPS TONIGHT INTO FRIDAY.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY.
TEMPERATURES WELL ABOVE NORMAL WILL CONTINUE THROUGH THE WEEKEND
INTO MONDAY...THEN TEMPERATURES RETURN CLOSER TO NORMAL TUESDAY
AND WEDNESDAY. RECORD HIGH TEMPERATURES ARE POSSIBLE ON MONDAY.

FOR FRIDAY NIGHT...STUBBORN LOW CLOUDS AND WEAK ISENTROPIC LIFT
WILL BRING A CONTINUED CHANCE OF DRIZZLE OR FREEZING DRIZZLE...
AND POSSIBLY SOME LIGHT SNOW ACROSS THE NORTH. ON SATURDAY...
MODELS HAVE TRENDED SLOWER WITH ARRIVAL OF THE PRECIPITATION WITH
MAIN SYSTEM. ALTHOUGH MODELS HAVE TRENDED SLOWER...WEAK ISENTROPIC
LIFT AND LOW CLOUDS WOULD SUGGEST THAT DRIZZLE AND SOME FREEZING
DRIZZLE COULD CONTINUE SATURDAY MORNING...THEN MORE WIDESPREAD LIGHT
RAIN OR DRIZZLE SATURDAY AFTERNOON AND SATURDAY NIGHT. INCREASED
PRECIPITATION CHANCES SATURDAY NIGHT INTO THE LIKELY CATEGORY.
WITH INCREASING DEW POINTS IN THE 30S TO LOWER 40S...AREAS OF FOG
WILL BECOME MORE PREVALENT DURING THE DAY SATURDAY. HAVE ADDED FOG
FOR SATURDAY AND WILL LET LATER SHIFTS ADD IT TO THE SATURDAY NIGHT
PERIOD. ANY LIGHT RAIN OR DRIZZLE SHOULD END BY 12Z SUNDAY. A TRANQUIL
WEATHER DAY IS EXPECTED SUNDAY WITH HIGHS IN THE LOWER 40S NORTH
TO LOWER 50S SOUTH. NOT BAD FOR DECEMBER 2ND.

MAIN SYSTEM WILL MOVE INTO THE PLAINS SUNDAY NIGHT...THEN MOVE EAST
INTO THE AREA ON MONDAY. HIGH CLOUDS SHOULD BE ON THE INCREASE LATE
SUNDAY NIGHT AND THEN CLOUDY CONDITIONS SHOULD PREVAIL ON MONDAY.
LIGHT RAIN IS EXPECTED TO DEVELOP MONDAY AFTERNOON AHEAD OF THE MAIN
SYSTEM. HIGH TEMPERATURES ON MONDAY WILL BE IN THE 50S...WITH EVEN
A FEW 60 DEGREE READINGS POSSIBLE ACROSS THE SOUTH. MANY LOCATIONS
WILL APPROACH THEIR RECORD HIGH FOR DECEMBER 4TH...AND COULD NOT RULE
OUT A FEW RECORD BEING BROKEN.

THE COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY NIGHT. HIGH TEMPERATURES
ON TUESDAY WILL OCCUR AT 1201 AM WITH TEMPERATURES FALLING BACK
INTO THE 20S AND 30S DURING THE AFTERNOON. PRETTY COLD AIR JUST NORTH
OF THE BORDER...SO WILL NEED TO WATCH TUESDAY AND WEDNESDAY FOR THE
POSSIBILITY OF LOWERING MAX TEMPERATURES SEVERAL DEGREES IF A LITTLE
COLDER CHUNK OF ARCTIC AIR DROPS INTO THE WESTERN LAKES REGION.

ALTHOUGH THURSDAY IS CURRENTLY DRY...THE ECMWF IS NOW BRINGING RETURN
FLOW PRECIPITATION BACK INTO THE AREA. BEYOND THE FORECAST PERIOD...
WILL NEED TO WATCH SYSTEM THURSDAY NIGHT INTO FRIDAY. MODELS STRUGGLING
ON SYSTEM MOVING ACROSS THE CENTRAL UNITED STATES. COULD BE A SIGNIFICANT
SYSTEM FOR SOMEONE IF THE 12Z GFS IS CORRECT. THE 12Z ECMWF DID NOT
SHARE IN THE ENTHUSIASM OF A ROBUST WINTER STORM. STAY TUNED!
&&

.AVIATION...LATE THIS MORNING LEADING EDGE OF THE IFR/LIFR CLOUDS
AND MVFR VSBYS DUE TO FOG EXTENDED FROM MNM TO JUST NORTH OF RHI.
PRESENT RATE...WILL REACH CENTRAL AND EAST CENTRAL WISCONSIN THIS
EVENING...PERHAPS A BIT FASTER ALONG THE LAKE MICHIGAN SHORELINE.
OTHERWISE EVENTUALLY EXPECT WIDESPREAD LIFR/IFR CONDITIONS TO
DEVELOP TONIGHT AND CONTINUE INTO THE MORNING. IN ADDITION TO THE
CLOUDS...LIGHT -FZDZ OR -DZ WILL BE ON THE INCREASE LATER TONIGHT
AND CONTINUING INTO FRIDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TDH/ECKBERG
Hazardous weather outlook, Nov 29, 2:29 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
229 PM CST THU NOV 29 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
229 PM CST THU NOV 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE LATE TONIGHT INTO FRIDAY
MORNING...MAINLY NORTH AND WEST OF GREEN BAY AND THE FOX VALLEY.
FREEZING DRIZZLE IS POSSIBLE ACROSS NORTH-CENTRAL...NORTHEAST...AND
CENTRAL WISCONSIN TONIGHT. THE FREEZING DRIZZLE COULD CAUSE
UNTREATED ROADS...BRIDGES AND SIDEWALKS TO BECOME ICE COVERED AND
HAZARDOUS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

ANY HAZARDOUS TRAVEL CONDITIONS THAT DEVELOP DUE TO THE FREEZING
DRIZZLE WILL LIKELY LINGER INTO FRIDAY MORNING. PATCHY FREEZING
DRIZZLE IS STILL POSSIBLE ACROSS NORTHERN WISCONSIN THROUGH
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY SITUATIONS WHERE FREEZING
DRIZZLE LEADS TO HAZARDOUS ROAD OR SIDEWALK CONDITIONS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-302030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
229 PM CST THU NOV 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TH/RE

In the hours before

Special weather statement, Nov 29, 2:45 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST THU NOV 29 2012

WIZ005-010>013-019>021-031-073-074-300300-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE-
MENOMINEE-NORTHERN OCONTO-SHAWANO-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
ANTIGO...KESHENA...CRIVITZ
245 PM CST THU NOV 29 2012

...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING...

THERE IS CHANCE FOR A LIGHT MIX OF SNOW AND FREEZING DRIZZLE LATER
TONIGHT INTO FRIDAY MORNING. ALTHOUGH ONLY A LIGHT ACCUMULATION
IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP
OVERNIGHT AND LINGER INTO FRIDAY MORNING UNTIL TEMPERATURES RISE
ABOVE THE FREEZING MARK.

MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING
CONDITIONS BY LATER TONIGHT AND INTO FRIDAY MORNING AND SHOULD
MONITOR LATER FORECASTS.

WIZ018-030-035>037-045-300300-
LINCOLN-MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
245 PM CST THU NOV 29 2012

...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING...

THERE IS CHANCE FOR LIGHT MIX OF FREEZING DRIZZLE...DRIZZLE AND SNOW
LATER TONIGHT AND INTO FRIDAY MORNING. ALTHOUGH ONLY A LIGHT
ACCUMULATION IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS
MAY DEVELOP OVERNIGHT AND LINGER INTO FRIDAY UNTIL TEMPERATURES
RISE ABOVE THE FREEZING MARK.

MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING
CONDITIONS LATER TONIGHT AND INTO FRIDAY MORNING...AND SHOULD
MONITOR LATER FORECASTS.

WIZ022-038>040-048>050-300300-
DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
ALGOMA...OSHKOSH...CHILTON...TWO RIVERS
245 PM CST THU NOV 29 2012

...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING...

THERE IS CHANCE FOR A LIGHT MIX OF DRIZZLE...FREEZING DRIZZLE AND
LIGHT SNOW LATER TONIGHT AND CONTINUING INTO FRIDAY MORNING.
MOST LOCATIONS CAN EXPECT DRIZZLE...HOWEVER FREEZING DRIZZLE IS
POSSIBLE OVER A FEW COLDER LOCATIONS. ALTHOUGH ONLY A LIGHT
ACCUMULATION IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS
MAY DEVELOP OVERNIGHT AND LINGER INTO EARLY FRIDAY UNTIL
TEMPERATURES RISE ABOVE THE FREEZING MARK.

MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING
CONDITIONS LATER TONIGHT AND INTO FRIDAY MORNING...AND SHOULD MONITOR
LATER FORECASTS.

TDH

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.